# SDR EOO2002F0000A

- Difficulty date: August 22, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: C6PHC
- Make and model: Doug DC3D-R-1830-90C
- Aircraft serial: 180257D
- Engine: Allsn 250C20B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combust Chamber
- Part number: 6870992
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT SUDDENLY STARTED TO RUN HOT, SUBSEQUENT POWER CHECK SHOWED ENGINE RUNNING 75 DEGREE C, HOTTER THAN PREVIOUS POWER CHECK TWO DAYS BEFORE.  AIRCRAFT LANDED AND ON INSPECTION IT WAS FOUND THAT THE OUTER COMBUSTION CAN WAS CRACKED IN THE ARMPIT AREA.
